# SDR WX0A2023091031839

- Difficulty date: September 8, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,083 hours, 33,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE R1 DOOR HAS MULTIPLE INOP BULBS / REPLACED SEVERAL BULBS ON EXIT SIGN ABOVE R1 DOOR PER AMM 33-51-00-710-001"
